Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Summability $\left( L \right)$ of Fourier series


Author: Fu Cheng Hsiang
Journal: Bull. Amer. Math. Soc. 67 (1961), 150-153
MathSciNet review: 0125405
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Borwein, A logarithmic method of summability, J. London Math. Soc. 33 (1958), 212–220. MR 0101432


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10545-4